# SDR QXEA0101990

- Difficulty date: November 15, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5755 · Spoilers
- Part: Strap
- Condition: Cracked
- Location: Speedbrake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SPEEDBRAKE ACCUMULATOR FORWARD MOUNT ASSEMBLY TOP FINGER STRAP CRACKED.  REPAIRED IAW FOKKER SRM 51-31-01.
